T Nation

Feeling F**ked on Tren. Hunger, Dizzy, Night Sweats, Dreams


#1

I am now on week 3 almost at week 4 of Tren E 100mg and taking 250mg Test E per week in one shot once a week… with .5 arimedex I have caber but not using it currently… my plan was to go up every 2 weeks by 100 till 400 or w.e I could handle butttt… I been feeling crazy hungry like eating 6K cals sometimes like 10K no exaggeration and still hungry. I am getting like the strange episodes once or twice a day of dizziness, anxiety, spins, shakiness, crazy irritable, brain fog I dunno if it is because of food or anxiety or something. The only thing that helps is eating like everyyything and being on my own. I am getting night sweats and have some pretty crazy dreams. Normally I don’t dream… I have dieted and lost 10 pounds but I gained back like 20lbs now because I can’t stop eating so I am up…

Am I just super sensitive to Tren or is my AI wrong, maybe both?


#2

Some of that sounds like tren sides.
The dizziness and spins do not sound too good, you should get bloods done.

I’m not sure if you mean 0.5 Armi ED, if so that seems excessive, considering you are doing 250T a week…


#3

Tren has been reported to cause hypoglycemia in some users. When you feel shaky or dizzy try drinking a coca-cola or eat something high in sugar. See if that helps. Other than that, the hunger, night sweats, elevated body temperature and sweating profusely is normal Tren sides. I haven’t personally tried high Tren low test but some people say it mitigates the sides pretty well. If your up for he experiment. Try 400tren 200test for a few weeks see how you fair.

Edit: also I agree .5 ED Adex seems a bit high for your dosing I would maybe change that to EOD or E3D


#4

Sorry, it was Arimidex every other day (eod) at .5

I was planning on upping the Tren at the end of this week but now I don’t know because of the episodes, I always feel shakey and anxious after. The sweats and dreams is nothing I don’t mind those.


#5

Agree with Ross here…Tren made me feel like a diabetic. Low blood sugar at weird times, hungry like a teenager, wicked night sweats, muscles cramping. But I loved it! Wife said it was changing me and I had to get off to save my marriage.

Good luck brother!


#6

I’m not an expert with Tren but that looks to me like hypoglycemia.

All the symptoms you wrote can be linked to low blood sugar (or that your body can’t use the sugar in your blood). Even the crazy dreams at night and the night sweats point to it. Be carefull with that. Hypoglycemia put a lot of stress on your system and heart. When you have the symptoms, check your blood sugar if possible just to know if this is the problem so you can rule out this hypothesis.

Propably the reason why you are always hungry too. You body needs the sugar to function properly so he wants you to eat.


#7

Just to update it was Tren Sides. Dropped Tren and felt way better after